# SDR F3LA200100097

- Difficulty date: August 5, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 28,289 hours, 11,513 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314396
- Part serial: 7384
- Condition: Separated
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED LOSS OF "A" SYSTEM HYDRAULICS.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN OVERWEIGHT INSPECTION.  FOUND NO. 2 MLG TIRE LOST CAP ON TAKEOFF, DAMAGING INBD. FORE FLAP, MID FLAP AND AFT FLAP.  ALSO DAMAGED HYDRAULIC LINE TO MAIN GEAR CONTROL MODULE.  REPAIR IS IN PROCESS.  AN ADDENDUM WILL BE ISSUED WHEN REPAIR IS ACCOMPLISHED.
